# SDR AT9900918

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBOARD TRAILING EDGE INSIDE RIB NR 2 TOP AND BOTTOM CRACKED.  INSTALLED DOUBLERS ON TOP AND BOTTOM OF NR 2 RIB.
